worldchildfree.org

Breaking out during 2nd month of Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


How far into your course are you? How are you doing? I'm having a second major break out and it's getting me so down. The zits are big, painful, and in spots where I NEVER, EVER got them before. I don't think I've had a pimple on my forehead once in my entire life until now, and now I've got three new ones right smack in the centre of it.I'm really starting to despair and wonder what I'm doing on this medication - how is everyone else doing around this mark? Am I the only one breaking out?..

Comments (3)

Your question was: Breaking out during 2nd month of Murad Acne Complex?.

My derm gave me prednisone 3 weeks ago, that was when my breakout was on it's worst. I couldn't go out, because my face looked so bad. Never had that serious acne. I had mild acne when I started. I was on prednisone for two weeks and it calmed down a lot, and then I stopped. after some days, my cysts started coming back and they hurt! so my derm put me back on prednisone again, and now, it's not bad at all. I have maybe 3 small cysts in my face, but they're on their way down I think.Just try calling your derm and ask if it's possible for him to see you earlier, if it's possible.....

Comment #1

For SureI just finished my 10th day, so I am way behind u, but I already had the initial breakout. Like Nor girl my acne was mild but for 20 years so my face never looked so hideous in my life after the IB. I called my derm and begged for prednisone as I had used it before. Face clears up immediately. 30 mg a day for 4 days then it tapers. Im scared to go off it.

From reading these posts it appears that everyone is different. Some dont get initials, some get it quick some not until later, but everyone that finishes says it's worth it. Hang in and get the prednisone. Sounds like you need a well deserved break from the acne nightmare. Maybe you can just call and ask derm to prescribe it.

Not only did my face totally clear, reness dissapated and dryness a little as well.Good luck..

Comment #2

I'm on 40mg of prednisone for one week, then I'm going down to 30 for one other week. and i've allready been taking it 2 weeks before. My derm told me he would like to continue the prednisone treatment for 4 or 5 weeks, just lower and lower doses.I'm pretty small and only taking10mg of Murad Acne Complex each day, so I guess it wont hurt you, taking the pills a little longer. But off course ask your derm:)..

Comment #3


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.